# SDR AALA201812069018

- Difficulty date: November 9, 2018
- Submitted: December 6, 2018
- Operation: Air carrier
- Aircraft: N751UW
- Make and model: Airbus A319-112
- Aircraft serial: 1317
- Aircraft time: 44,344 hours, 31,340 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Hinge
- Part number: D533713180000
- Condition: Excess Play
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EXCESSIVE PLAY RUDDER HINGE #4 BEARING ON VERTICAL STABILIZER. REPLACED STABILIZER PER AMM A319 55-36-41-400-01-A SRM 51-72-11.
